73.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

panicking help

1 REPLY 1
busyanne
Member

Re: panicking help

I think chemotherapy affects everyone differently.  I had no problem with FEC but did not do as well on DC.  However it was not that bad that I could not get through it.  You will not be expected to inject yourself with an antibiotic rather I think it is a drug which stimulates the white blood cells which ward off infection.  DC does affect your neutrofils (white blood cells).  In terms of your tumour not shrinking fast enough I think you need to give it time to work and also remember that your oncologist is skilled in what they do so they really know best.  Speak to your breast care nurse of chemotherapy nurse for advice on how to cope with possible side affects  of DC.  Its just another step forward in your fight against breast cancer.  You can do.  Kink Regards.

ria2056
Member

panicking help

Just seen the oncologist had FEC just undef 3 weeks ago, the doctor check my tumour and it has not shrunk she has said she is changing my regime to DC she just said it was a more harsh chemo is anyone else having this chemo I have to give myself an antibiotic via injection on tueday after my chemo Monday
what should I expect